Jump to content

Isabelle49

Members
  • Content Count

    185
  • Joined

  • Last visited

  • Days Won

    5

Posts posted by Isabelle49

  1. Much appreciated. I’m home Saturday. Night. Hemoglobin was low, so was transfused with one unit of blood.  Had to twist a resident’s finger to get him to put in an order for the blood. My daughter who is also an RN was on him like white on rice when he indicated he didn’t think it was a good idea, said something about blood leaking into my lungs (Whaaat???  - never heard of that unless it was a trauma. Got the blood feeling like ihave more endurance (Duh, of course). Resident really got on my last nerve,but that’s how they learn.   Blessings to all.

  2. Thanks all. And, please know there is one joyous possibility with this change. I lost my 22 year old son, Ray, in a motor vehicle accident 16 years ago  and I know there is a possibility that I will be reunited with him on the other side. My greatest wish in the afterlife. Blessings to all.

  3. I was admitted to the hospital this past Monday and diagnosed with pneumonia. I had developed severe SOB and fever. A CAT scan was done and it showed that  while chemo was on hold for the past 4 weeks (I had neutropenia  just before the last chemo 4 weeks ago) the enlarged lymph nodes and mass in my chest had bloomed ( became greatly enlarged) I have chosen to move to hospice, as I have been told that the chemo and radiation would only worsen my condition at this point). I wish you all the best and will keep in contact as long as Ican. Oh discharging to home Saturday 10/19. Blessings to all.

  4. Plans are to start radiation on 10/21. I have one node under the right clavicle, a node near the tracheoesophageal area, a large one below the carina (where the right and left bronchus split off) and the mass located in the middle lobe. The Varian Trilogy will be used. Radiation onc. feels pneumonitis will almost certainly occur and may well have esophagitis. I have read that the side effects of radiation can be more extensive or have more effects when given concurrently with chemotherapy and that given together does not have much effect on outcome.  If this is the case I would rather complete chemo then go on too radiation therapy. Trivial as it sounds, my greatest worry is that I am in as good shape possible for my granddaughter’s wedding November 9, 2019. I told the radiation oncologist and he said I should have no problem if Radiation started 10/21. I have read that esophagitis often starts to be a problem about 3 weeks after radiation starts and this puts me a point very close to the wedding. If I were imminently dying from this condition I would agree to anything, but I am not. I’m dead set on this wedding as it will most likely be the only granddaughter whose wedding I will attend in my lifetime. Your thoughts? Blessings to all

  5. Got the results of Fridays CT Scan. Mass is reduced in size to almost a quarter of it’s original size. Chemo was put on hold this week because of low ANC. I have appointment tomorrow with RadiationOnc. to see if mass now small enough for radiation. Radiation scares me more than chemo!!! Blessings.

  6. Thanks Lou. The craziest thing is I can hear sounds from my ipad perfectly and not necessarily at high volume, but the television is the problem. Wondering if it is the tv itself that is going bad. I had problems hearing the main flatscreen but noticed last night that i could hear it fine. Dunno, wait and see, I guess. Blessings.

  7. One of the chemo drugs I have been receiving is Cisplatin. My hearing is really  bad, sounds are very muffled, some peoples voices sound like Minnie or Mickey Mouse, as well as mine. I am reading that this type of loss is irreversible. Appreciate any input anyone has on this subject. Thanks.

  8. Finished a round of chemo a week ago Thursday and received Neulasta on Friday. I did feel the effects of the Neulasta primarily lower back and spine, a pulsating sensation that increased in intensity. Wasn’t a true pain, but concerned me that something might rupture. That was only for a day or two and was very intermittent. The new symptom is that every day I start to feel queasy at the same time, about 4:30 pm. Didn’t have this symptom the week after prior chemos. Taste has improved and eating whatever, gaining weight back. Wondering if this could be a part of the Neulasta effect or am I developing a sort of PTST, since I have one more week before chemo starts again. Taking Ativan for it which does help and doesn’t have that mouth drying effect that phenergan does. Thanks all. Blessings.

×
×
  • Create New...